Some characterizations of three-dimensional trans-Sasakian manifolds admitting η- Ricci solitons and trans-Sasakian manifolds as Kagan subprojective space

  • A. Sarkar Univ. Kalyani, West Bengal, India
  • A. Sil Univ. Kalyani, West Bengal, India
  • A. K. Paul Univ. Kalyani, West Bengal, India


UDC 514.7

The object of the present paper is to study three-dimensional trans-Sasakian manifolds admitting $\eta$-Ricci soliton. Actually, we study such manifolds whose Ricci tensor satisfy some special conditions like cyclic parallelity, Ricci semisymmetry, $\phi$-Ricci semisymmetry, after reviewing the properties of second order parallel tensors on such manifolds. We determine the form of Riemann curvature tensor of trans-Sasakian manifolds of dimension greater than three as Kagan subprojective spaces. We also give some classification results of trans-Sasakian manifolds of dimension greater than three as Kagan subprojective spaces.


Adati, Tyuzi. On subprojective spaces. I. Tohoku Math. J. (2) 3 (1951), 159--173. doi: 10.2748/tmj/1178245517

Blaga, Adara M. $eta$-Ricci solitons on Lorentzian para-Sasakian manifolds. Filomat 30 (2016), no. 2, 489--496. doi: 10.2298/FIL1602489B

Blair, David E. Riemannian geometry of contact and symplectic manifolds. Progress in Mathematics, 203. Birkhauser Boston, Inc., Boston, MA, 2002. xii+260 pp. ISBN: 0-8176-4261-7 doi: 10.1007/978-1-4757-3604-5

Blair, D. E.; Oubiña, J. A. Conformal and related changes of metric on the product of two almost contact metric manifolds. Publ. Mat. 34 (1990), no. 1, 199--207. doi: 10.5565/PUBLMAT_34190_15

Cho, Jong Taek; Kimura, Makoto. Ricci solitons and real hypersurfaces in a complex space form. Tohoku Math. J. (2) 61 (2009), no. 2, 205--212. doi: 10.2748/tmj/1245849443

Călin, Constantin; Crâşmăreanu, Mircea. Eta-Ricci solitons on Hopf hypersurfaces in complex space forms. Rev. Roumaine Math. Pures Appl. 57 (2012), no. 1, [On table of contents: Tome LV], 55--63. MR3051979

Chow, Bennett; Knopf, Dan. The Ricci flow: an introduction. Mathematical Surveys and Monographs, 110. American Mathematical Society, Providence, RI, 2004. xii+325 pp. ISBN: 0-8218-3515-7 doi: 10.1090/surv/110

Crasmareanu, Mircea. Parallel tensors and Ricci solitons in $N(k)$-quasi Einstein manifolds. Indian J. Pure Appl. Math. 43 (2012), no. 4, 359--369. doi: 10.1007/s13226-012-0022-3

De, U. C.; Sarkar, Avijit. On three-dimensional trans-Sasakian manifolds. Extracta Math. 23 (2008), no. 3, 265--277. MR2524542

De, U. C.; Sarkar, Avijit. On $phi$-Ricci symmetric Sasakian manifolds. Proc. Jangjeon Math. Soc. 11 (2008), no. 1, 47--52. MR2429328

De, U. C.; Tripathi, Mukut Mani. Ricci tensor in 3-dimensional trans-Sasakian manifolds. Kyungpook Math. J. 43 (2003), no. 2, 247--255. MR1982228

Debnath, Srabani; Bhattacharyya, Arindam. Second order parallel tensor in trans-Sasakian manifolds and connection with Ricci soliton. Lobachevskii J. Math. 33 (2012), no. 4, 312--316. doi: 10.1134/S1995080212040075

Eisenhart, Luther Pfahler. Symmetric tensors of the second order whose first covariant derivatives are zero. Trans. Amer. Math. Soc. 25 (1923), no. 2, 297--306. doi: 10.2307/MR1989258

Friedan, Daniel Harry. Nonlinear models in $2+varepsilon$ dimensions. Ann. Physics 163 (1985), no. 2, 318--419. doi: 10.1016/0003-4916(85)90384-7

Ghosh, Amalendu. Kenmotsu 3-metric as a Ricci soliton. Chaos Solitons Fractals 44 (2011), no. 8, 647--650. doi: 10.1016/j.chaos.2011.05.015

Ghosh, Amalendu; Sharma, Ramesh. Sasakian metric as a Ricci soliton and related results. J. Geom. Phys. 75 (2014), 1--6. doi: 10.1016/j.geomphys.2013.08.016

Gray, Alfred; Hervella, Luis M. The sixteen classes of almost Hermitian manifolds and their linear invariants. Ann. Mat. Pura Appl. (4) 123 (1980), 35--58. Mdoi: 10.1007/BF01796539

Hamilton, Richard S. The Ricci flow on surfaces. Mathematics and general relativity (Santa Cruz, CA, 1986), 237--262, Contemp. Math., 71, Amer. Math. Soc., Providence, RI, 1988. doi: 10.1090/conm/071/954419

B. Kagan, Uber eine Erweiterung des Begriffes vom projektiven Raume und dem zugeḧ origen Absoluẗ, Tensor Analysis,1, 12 – 101 (1933).

Levy, Harry. Symmetric tensors of the second order whose covariant derivatives vanish. Ann. of Math. (2) 27 (1925), no. 2, 91--98. doi: 10.2307/1967964

Oubiña, José A. New classes of almost contact metric structures. Publ. Math. Debrecen 32 (1985), no. 3-4, 187--193. MR0834769

G. Perelman, The entropy formula for the Ricci flow and its geometric applications, arxiv math. DG. 1021111599.

Prakasha, D. G.; Hadimani, B. S. $eta$-Ricci solitons on para-Sasakian manifolds. J. Geom. 108 (2017), no. 2, 383--392. doi: 10.1007/s00022-016-0345-z

Sharma, Ramesh. Certain results on $K$-contact and $(k,mu)$-contact manifolds. J. Geom. 89 (2008), no. 1-2, 138--147. doi: 10.1007/s00022-008-2004-5

Sharma, Ramesh. Second order parallel tensors on contact manifolds. Algebras Groups Geom. 7 (1990), no. 2, 145--152. MR1109567

Takahashi, Toshio. Sasakian $phi $-symmetric spaces. Tohoku Math. J. (2) 29 (1977), no. 1, 91--113. doi: 10.2748/tmj/1178240699

Turan, Mine; De, Uday Chand; Yildiz, Ahmet. Ricci solitons and gradient Ricci solitons in three-dimensional trans-Sasakian manifolds. Filomat 26 (2012), no. 2, 363--370. doi: 10.2298/FIL1202363T

How to Cite
Sarkar, A., A. Sil, and A. K. Paul. “Some Characterizations of Three-Dimensional Trans-Sasakian Manifolds Admitting η- Ricci Solitons and Trans-Sasakian Manifolds As Kagan Subprojective Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 3, Mar. 2020, pp. 427-32, doi:10.37863/umzh.v72i3.6047.
Short communications